# SDR SWAA2021120248183

- Difficulty date: November 28, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 73,634 hours, 43,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER SCUFF PLATE LOCATED BS 792 AT AFT CARGO BAY.  REPAIRED BY WELDING FWD CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1, REPAIR 1.
